# SDR YENA2021040600207

- Difficulty date: March 31, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 66,800 hours, 23,917 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1533, JFK-CTG. ODOR EVENT ON TAKEOFF/CLIMBOUT. SPECIFICALLY NOTICEABLE IN THE COCKPIT. MX-270 FORM COMPLETED; COMPLIED INFO NOTICE 2017-1015F SECTION A. A/C OK FOR SERVICE
